# SDR COMA0460332

- Difficulty date: May 23, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 9,229 hours, 7,531 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 24403615
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5436 MLG BAY OVERTEMP WARNING.  REPLACED RT MLG BAY SENSING ELEMENT.
